Hello, I am new.....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KLS1978
New Member


Date Joined Jun 2008
Total Posts : 1
   Posted 6/11/2008 7:05 AM (GMT -7)   
Greetings!
 
I am so happy to find a great forum to discuss MS with other people. I have been diagnosed since October 2005 with rr MS. I had been pretty much symptom free until the week of May 19th. Since being diagnosed, I have been taking Avonex which I have no problems with. At that time, I started experiencing double vision, vertigo, "walking like a drunk" and extreme weakness and numbness in my legs. My doctor gave me a week's worth of prednisone orally which seemed to really, really help. Now over this past weekend, the flare up has returned again, with a vengence. My doctor is prescribing IV presnisone to start this afternoon at 4:00 pm. Has anyone else ever had to do the IV? What were your experiences with it like? I truly hope is helps.....
 
-Kerri

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 6/11/2008 12:19 PM (GMT -7)   
Hey Kerri!

Welcome to the board! I'm so sorry to know u have ms, but really glad u'r here with us. There are some here who've had the oral and iv steroids and have had much success wiht them, but there are some side effects that they can tell u about. I'm sure they will be along soon to share their experiences with u. Again, welcome to the board! We look forward to getting to know u!
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*
 
Things that make u go hummmm......
*I wonder how much deeper the ocean would be without sponges.*
*One day without sunshine is like...um..well...night?*


Mr. persistent
New Member


Date Joined Jun 2008
Total Posts : 1
   Posted 6/11/2008 5:13 PM (GMT -7)   
Hi! I am Pook and have had MS for ove r28 years now. I am not getting worse but rather better! I do not ( nor ever have) take any medications-its all natural herbs,vitamins as well as diet and lifestyle changes. Best of luck and Ill be happy to help ( if I can) whenever you like. Chow for now-pook

Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3550
   Posted 6/11/2008 5:18 PM (GMT -7)   

Hi Kerri,

Welcome to the board.  I am sorry you are having a rough time right now.  I have done IV solumedrol.  It can cause a strange taste in your mouth during the infusion.  You may have trouble falling asleep tonight.  Many people report having mild to severe heart burn.  You may have more energy while you are on the medication.  You might be irritable or have mood swings.  When you stop the medication, you may crash and have fatigue. 

Remember that the solumdrol is really not a treatment.  It is for symptom relief.  You may be more comfortable but it won't lesson any residual symptoms that may remain after your flare has cooled.

Good luck and I hope you feel better soon.


Gretchen       co-moderator MS board       diagnosed with MS July 2006

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 8:26 AM (GMT -7)
There are a total of 2,905,307 posts in 318,851 threads.
View Active Threads


Who's Online
This forum has 158208 registered members. Please welcome our newest member, Droid1.
308 Guest(s), 11 Registered Member(s) are currently online.  Details
NicHostetler, PeteZa, hopeful44, Kct, tennisplayer, Dogdays, The Anxious Jedi, getting by, UCer23, three 5's and a jack, momem3